# SDR SWAA2022072531428

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 70,502 hours, 41,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LH OVERWING EXIT SIDEWALL LIGHT IS INOP / [01] REMOVED AND REPLACED CABIN LH OVERWING EXIT SIDEWALL LIGHT IN REF TO AMM 33-51-04
